# SDR SWAA2021111642174

- Difficulty date: November 10, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737*
- Aircraft serial: 27882
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SIDE SCURT TOUCHING SCUFF PLATE WHEN CLOSED ; / [01] REPOSITIONED R2 DOOR SLIDE SKIRT PER B737 AMM 25-66-01-400-803; [02] VERIFIED STEP 1.
